# SDR ASOA201100826

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK FROM FS 785.00-863.00 IS CORRODED.   REMOVED SEAT TRACK IAW SRM 51-41-00-001-001-A01.  FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM.  REPLACE SEAT TRACK  WITH NEW.   INSTALLED IAW SRM 51-41-00-001-001-A01. MINOR REPAIR.
